# SDR AALA20171120012

- Difficulty date: November 20, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 52,797 hours, 21,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8123
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON AFT CARGO FLOOR STRUCTURE THRESHOLD WEB AT STA 800 TO STA 844.  INSTALLED AFT CARGO DOOR THRESHOLD WEB PER SRM 51-10-02-0G, AARD 51-00-05, BOEING DRAWING #146A8123.
